# SDR YENA20150709261

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 22,600 hours, 13,784 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2007010129
- Condition: Failed
- Location: Nr 1
- Part time: 22,622 hours, 13,796 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, AT ABOUT 20K NOTICED ODOR F/O SAW SMOKE FROM HIS VENT PACK 1, FAILED MESSAGE ON EICAS.  APPLIED QRH PROCEDURES AND A LITTLE BIT MORE ODOR CONTINUED AT FLIGHT LEVEL 310.  ODOR RETURNED ON DESCENT THROUGH 20K PACK, FAILED AT 15K, SWITCHED OFF NR 1 PACK.   R & R AIR CYCLE MACHINE IAW AMM 21-51-05.  OPS CHECK GOOD. NO FAULTS PRESENT.
